Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

2 1/2 yrs old got white patches on face, near eye, cheek. Is this Nexus anemicus or PMLE ?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
my daughter is 2 1/2 yrs old...shes got a white patch on face....near eye/cheek...i consulted two mentioned its nevus anemicus and other mentioned its PMLE ie polymorphic light eruption....the patch is white or creamish in colour....m confused what is it far as i knw pmle is red spots...want to knw do we get white spots in skin in pmle...??? n wats the treatment for it....india
Posted Wed, 18 Jul 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 10 hours later

Thanks for your query.

White patches are known to occur due to multiple causes.

As far as your doctor’s opinion is concerned, "Nexus anemicus" is a unilateral condition while polymorphic light eruption (PMLE) is bilateral.
PMLE starts as reddish itchy lesions and leave a hypopigmented lesion; sun exposure is a must for PMLE to occur.

I will be able to provide further comments if you can upload pictures of the affected areas on this page. If you have good quality photographs of the affected areas, please use the upload option and post them.

Awaiting your response

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor